| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
No Display/Image (1183); Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode: dro.Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "pacer fault 115", "defib disabled", "system fault code 36", and "system fault code 37" messages and the display blanked out.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunctions of pacer fault 115", "defib disabled" , "system fault code 36" and "system fault code 37" was duplicated and attributed to a faulty integrated circuit on the system board.The system board was replaced to remedy the reported problem.The reported malfunction of "display blanks out" was not replicated or confirmed.The device was put through extensive testing which includes bench handling and power cycling without duplicating the malfunction.An internal inspection of the device found all the display related cables intact.An interconnection flex cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.